# SDR 20000609SH026

- Difficulty date: May 23, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N59764
- Make and model: Piper PA-31-350
- Aircraft serial: 317652037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 4204200
- Condition: Cracked
- Location: Inside Radius
- Part time: 15,290 hours
- Component: Main Landing Gea, Piper
- Component part number: 42053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DETAILED INSPECTION OF THE LANDING GEAR, THIS PART WAS FOUND TO HAVE A SMALL CRACK.  THIS PART CONNECTS THE HYDRAULIC ACTUATOR TO THE FORWARD SIDE BRACE WHICH EXTENDS AND RETRACTS THE LANDING GEAR.  THE WEIGHT OF THE GEAR AND THE SPEED OF MOVING THE GEAR UP AND DOWN EVENTUALLY FATIGUES PARTS.   SUBMITTER STATED RECURRENCE CANNOT BE AVOIDED.  (X)
